| Model Number |
FEM14060 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for reported malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14060 endovascular stent graft allegedly experienced misfire.This information was received from one source.This malfunction involved a patient with no patient consequences.Age, weight, and gender were not provided for the patient.